Log-Euclidean metrics for fast and simple calculus on diffusion tensors. Arsigny, V., Fillard, P., Pennec, X., & Ayache, N. Magnetic Resonance in Medicine, 56(2):411-421, 2006.
bibtex   
@article{
 title = {Log-Euclidean metrics for fast and simple calculus on diffusion tensors},
 type = {article},
 year = {2006},
 pages = {411-421},
 volume = {56},
 id = {5233f60b-3d1b-3b5d-a64c-2e68284815f4},
 created = {2024-02-14T13:08:59.252Z},
 file_attached = {false},
 profile_id = {f1f70cad-e32d-3de2-a3c0-be1736cb88be},
 group_id = {5ec9cc91-a5d6-3de5-82f3-3ef3d98a89c1},
 last_modified = {2024-02-14T13:08:59.252Z},
 read = {false},
 starred = {false},
 authored = {false},
 confirmed = {true},
 hidden = {false},
 citation_key = {arsigny2006logeuclideanmetrics},
 source_type = {article},
 private_publication = {false},
 bibtype = {article},
 author = {Arsigny, Vincent and Fillard, Pierre and Pennec, Xavier and Ayache, Nicholas},
 journal = {Magnetic Resonance in Medicine},
 number = {2}
}

Downloads: 0